# SDR DLM90060287

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 31,489 hours, 16,596 cycles
- Engine: Iae V2528D5
- Engine time: 26,345 hours, 13,771 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Converter
- Part number: 1B1892
- Part serial: 015C111
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GEN FAILED AFTER TAKEOFF.  REPLACED NR 1 ENGINE GEN CONVERTOR UNIT.  GEN CHECKED OK.
